# SDR ASMF201507004

- Difficulty date: May 20, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 46,731 hours, 16,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, TE FLAP DISAGREE WITH FLAPS INDICATOR STAYING IN 2 UNITS & DECLARED AN EMERGENCY.  ACCOMPLISHED WITH THE PROCEDURE TO EXTEND FLAPS TO 30 UNITS USING ALTERNATE FLAP EXTENSION.  PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 830 PROCEDURE, SHOWING FAILURE CODE 21-51351 & THE FIM 27-51 TASK 803 PROCEDURE.  THE CB`S A8 & A9, DC1 & DC2 IN P6 2 WERE RESEATED IAW AMM 27-51-00, TESTED CORRECT.
